# SDR AALA202102059011

- Difficulty date: February 2, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 10,053 hours, 4,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE PATH LIGHT AT SEATS 26ABC-33ABC INOPERATIVE. REPLACED FUSE WITH NEW AT M1672 IAW AMM 33-51-00 AND WDM 33-51-22, OPS CHECK GOOD.
